you should look for updated drivers - www.nvidia.com
If the problem persists, it might suggest a hardware problem.
It is a good idea to test the card in another machine and see if the same problem happens.(maybe in your friends computer ?)
- If you need clarification, ask it in the comment box above.
- Better answers use proper spelling and grammar.
- Provide details, support with references or personal experience.
Tell us some more! Your answer needs to include more details to help people.You can't post answers that contain an email address.Please enter a valid email address.The email address entered is already associated to an account.Login to postPlease use English characters only.
Tip: The max point reward for answering a question is 15.
Seems like your video card just is either a little broken, maybe it overheated a couple of times to much, or it simply isn't fast enough to display all these games.
If I were you and I'd want to play these games, I'd buy a new PC.
For US$500 you've got a PC that can easily run these games on high without any problems.
I'm afraid there's no other way to fix this problem, your PC is just too old.
try to use a low version of a driver or download this detonator. it will operate only on some features of your video card it wont push the video card to the limit so that you wont experience any mixing color while playing in warcraft. by the way just adjust the configuration of your warcraft in video so that you will enjoy your game with no hassle. hope that helps!